# SDR IPXA2024110862738

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 36,532 hours, 21,776 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** R WINDOW HEAT EICAS MSG. NO HEAT ON #3 RT SIDE WINDOW DEFERRED RT #3 SIDE WINDOW HEAT IAW MEL 30-41-1-3. C/W DMP.
